# SDR 98ZZZX826

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N808RK
- Make and model: Piper PA-28-151
- Aircraft serial: 287415225
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 587330
- Condition: Cracked
- Location: Spinner Aft
- Part time: 605 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND BOTH SPINNER BULKHEADS CRACKED.  CAUSE BELIEVED TO BE BALANCE WEIGHT INSTALLED ON FORWARD BULKHEAD BY PERSONS UNKNOWN.  REPLACED BULKHEAD WITH NEW UNIT.
